MathSciNet Relay Station
MathSciNet bibliographic data
MR2981502 92D30
Sun, Gui-Quan; Liu, Quan-Xing; Jin, Zhen; Chakraborty, Amit; Li, Bai-Lian Influence of infection rate and migration on extinction of disease in spatial epidemics. J. Theoret. Biol. 264 (2010), no. 1, 95–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement